# SDR HEEA955790

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32007001
- Condition: Weak
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WEAK.  INSPECTED BY ACCESSORY SHOP AND FOUND BATTERY WILL NOT PASS CAPACITY TEST.
